dmuurphy29; Took awhile but yes in pre-market testing of this medication The did have people having Depression while on this medication You should call the doctor and let them know your having this problem,Could be something as easy as a dose adjustment Or something that well not increase your depression.Good luck and feel better you know its from the medication doing this.So please contac the doctor today.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2009 • 1 answer
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
Updated 18 Sep 2017 • 2 answers
Updated 1 Jun 2012 • 4 answers
Updated 18 Aug 2017 • 2 answers
Updated 22 Feb 2018 • 1 answer